# SDR FDEA201404210772

- Difficulty date: April 21, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 61,113 hours, 13,968 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71121
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND APPROXIMATELY 1 INCH IN LENGTH DURING X RAY INSPECTION AT CABIN STATION 5-123, LONGERON SPLICE 6L FWD SECTION BETWEEN 1ST AND 2ND FASTENER HOLE.  REMOVED AND REPLACED IAW SRM 51-33-01 REV 55 AND DRAWING N5A6774 REV AD.  NEW LONGERON SPLICE FABRICATED IAW DRAWING A5A7112 REV D.  REPAIR   CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 121.
